# SDR QXEA200300775

- Difficulty date: June 28, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 4,531 hours, 5,121 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unlatched
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF REAR BAG DOOR WARNING LIGHT CAME ON. RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. FOUND REAR CARGO DOOR HANDLE NOT LATCHED. CLEANED AND LUBED HANDLE AND LATCH. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT REUTNED TO SERVICE.
